# SDR AALA200803072

- Difficulty date: December 9, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 56,326 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Frozen
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MSY INFLIGHT - CREW REPORTED AT FL340 FLOW ON BOTH AIR CONDITIONING PACKS REDUCED TO ZERO FLOW FOLLOWED BY CABIN PRESSURE CLIMB.  FLOW CAME BACK TO NORMAL WHEN DESCENDING THROUGH LOW TEENS.  LANDED MSY WITHOUT INCIDENT.  NO FAULTS FOUND.  SUSPECT BOTH PACKS FROZEN WITH MOISTURE.  REPLACED BOTH PACK COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
